Fuzzy system reliability analysis using time dependent fuzzy set


Aliev I., Kara Z.

CONTROL AND CYBERNETICS, vol.33, no.4, pp.653-662, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 4
  • Publication Date: 2004
  • Title of Journal : CONTROL AND CYBERNETICS
  • Page Numbers: pp.653-662

Abstract

In this paper the use of the concept of gamma-cut (interval of confidence) and time dependent fuzzy set theory is proposed in a general procedure to construct the membership function of the fuzzy reliability, when the failure rate is fuzzy. The failure rate of the system is represented by a triangular fuzzy number. A simple numerical example is also presented.